# SDR HYIA20170828016

- Difficulty date: May 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 33,050 hours, 31,224 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 12,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED IN THE RT OUTBOARD NACELLE FITTING.  THE CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING, JUST FORWARD OF THE SPAR STRAP.  THE CRACK MEASURED .123 IN LENGTH.
